# SDR FDEA201202120556

- Difficulty date: February 12, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING,  WING SIDE OTBD FLAP, OTBD HINGE, INBD ACTUATOR HOLE FOUND CORRODED.  REWORKED IAW EA 1-5750-76015A. EXISTING HOLE DIAMETER 1.222", FINAL HOLE DIAMETER 1.253", MAX HOLE DIAMETER 1.220".  BUSHING FABRICATED AND INSTALLED IAW EA1-5750-76015A PART 2, STEP 6.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 114.
